# SDR SWAA2022030849713

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFC; FOUND LEADING EDGE OF PANEL 193AL DELAMINATED FROM 1 TO 3 PLYS. DAMAGE STARTS AT 7.5' FROM TOP OF PANEL AND IS 15.5' IN LENGTH; 1.0' AT ITS WIDEST WIDTH. ACCOMPLISHED REPAIR-53EA-06469PERMANENT ACTION REQUIRED:PERFORM A PERMANENT REPAIR PER SRM 51-70-04 OTHER APPLICABLE PERMANENT REPAIR; OR REMOVE AND REPLACE THE P/N 149A7655-21 PANEL. / REPETITIVE ACTION REQUIRED C/W, NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IAW 53EA-06469.
